advertisement
Question
Posted by: Kasandra | 2008-11-11

Stress

Hi cybie have lots of stress to cope with at the moment and excercise helps but push myself to hard now burned out. Went to my dr she prescriped xanor half a tablet when needed which is helping. Is this ok to use? Do feel more relax and not overanylising everything. Would just like to hear your views.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Yep, OK to use. Its a benzodiazepine ( on its birth certificate ) and a sedative tranquillizer among many others, and does indeed have a calming effect. If some counselling is possible to enhance your skills at avoiding and handling the unavoidable stress, that'd be even better, and in time would help you not to need a tranquillizer.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement